advertisement
Question
Posted by: charlie | 2006/04/21

never ending periods

i've been on the 2 month injection since february and i haven't bled since i've started using it. this is my second week now bleeding non stop wiith cramps and severe pains. i've been to the clinic and they tell me that bleeding for prologed periods of time is one of the side effects. does this mean that i'll have to consider changing my form of contraceptive?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have to consider changing.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement